# SDR IPXA2024022287857

- Difficulty date: January 16, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE ON HOLE E NEAR TOP OF THE HOLE ON LH FRAME 47 HORIZONTAL JUNCTIONAREA OF THE CWB LOWER ANGLE FITTING. ACCOMPLISH EO-89300-REQ1 AND EO 300-5710-27-A3498 REV. -. REVIEWED
